# SDR MALA040932

- Difficulty date: November 23, 2004
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N5320
- Make and model: Beech B95
- Aircraft serial: TD452
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, LT SIDE FUSELAGE GOUGED BETWEEN FRAMES 18 & 19 ON LAP -C-, STRINGER 24.  MAINTENANCE REPAIRED REFER TO 409 CARD 226160, AND EO A53234 FOR ADDITONAL INFORMATION.
